# SDR EISA98075

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 'B' ROUTINE WORK CARD, NOTED LOWER SURFACE OF TAILCONE AREA AFT OF STATION 1087, THERE IS A .5 INCH CRACK IN THE EXTERIOR SKIN AT LONGERON 29L.  DRILLED OUT CRACK PER SRM 53-04 FIGURE 38.  INSTALLED RIVET PER SRM 53-04 FIGURE 38 AND SRM 51-30-2.  (M)
